Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 44, NWS Louisville, KY

August 4, 2009Fayette County, Kentucky

NWS Louisville, KY issued this flash flood warning at Aug 4, 2009, 3:12 PM EDT for Fayette County, Kentucky. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2009, 3:12 PM EDT (19:12 UTC)
Expired
Aug 4, 2009, 7:15 PM EDT
In force
4 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Fayette County, KY

The radar

The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 3:33 PM EDTFLASH FLOODLexington, KY8 TO 9 INCHES OF FLOWING WATER OVER TODDS ROAD FOREST HILL AND MCFARLAND LN
Aug 4, 5:02 PM EDTFLASH FLOODLexington, KY4 INCHES OF RUNNING WATER ON ROADS IN BRANNON CROSSING SHOPPING CENTER. 3 TO 6 INCHES OF WATER ON MAN O WAR BLVD AT CLEARWATER DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.2 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3443 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 041912
FFWLMK
KYC067-042315-
/O.NEW.KLMK.FF.W.0044.090804T1912Z-090804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LEXINGTON...

* UNTIL 715 PM EDT

* AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES THAT 1 TO 2 INCHES 
HAVE FALLEN ACROSS FAYETTE COUNTY.  THE HEAVIEST RAINS HAVE BEEN 
ACROSS THE NORTHERN PARTS OF THE COUNTY.  HOWEVER...STRONG 
THUNDERSTORMS ARE MOVING SOUTH THROUGH THE REGION AND ADDITIONAL 
RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE IN A SHORT AMOUNT 
OF TIME.  

THIS INTENSE RAINFALL WILL LIKELY LEAD TO FLASH FLOODING ESPECIALLY 
IN THE URBAN SECTIONS OF METRO LEXINGTON IN A VERY SHORT AMOUNT OF 
TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE @@@OFFT.

&&

LAT...LON 3802 8430 3800 8434 3794 8432 3793 8435
      3789 8434 3789 8439 3786 8437 3785 8439
      3787 8442 3786 8445 3793 8449 3801 8468
      3813 8463 3821 8441 3818 8437 3811 8438
      3807 8429

$$

MJ
1 follow-up statement
000 
WGUS73 KLMK 042036
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 PM EDT TUE AUG 4 2009

KYC067-042315-
/O.CON.KLMK.FF.W.0044.000000T0000Z-090804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE KY-
436 PM EDT TUE AUG 4 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
FAYETTE COUNTY...

AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAIN OCCURING OVER FAYETTE COUNTY.

REPORTS FROM EMERGENCY MANAGEMENT REVEAL THAT INTERSTATE 75 IS 
CLOSED AT EXIT 118.  NUMEROUS LOW SPOTS ACROSS THE COUNTY ARE 
FLOODED.

MODERATE RAINFALL WILL CONTINUE INTO THE EVENING HOURS BEFORE 
DIMINISHING. ADDITIONAL THUNDERSTORMS MAY AFFECT THE AREA LATER 
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR KENTUCKY.

&&

LAT...LON 3802 8430 3800 8434 3794 8432 3793 8435
      3789 8434 3789 8439 3786 8437 3785 8439
      3787 8442 3786 8445 3793 8449 3801 8468
      3813 8463 3821 8441 3818 8437 3811 8438
      3807 8429

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:00 PM EDT, 12 minutes earlier.

Area forecast discussion, Aug 4, 3:00 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EDT TUE AUG 4 2009

.SHORT TERM (TONIGHT AND WEDNESDAY)...

WE WILL DROP SEVERE THUNDERSTORM WATCH 656 AT 4 PM AS THAT IS THE
TIME IT WILL EXPIRE.

MCS OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY WILL CONTINUE
TO DROP SOUTH AND EAST THIS EVENING WITH ADDITIONAL VERY HEAVY RAIN
AND STRONG WINDS EXPECTED. SEVERE THUNDERSTORM WATCH 656 REMAINS IN
EFFECT UNTIL 20Z AND SEVERE THUNDERSTORM WATCH 657 UNTIL 00Z.
A COOL FRONT WAS LOCATED FROM CENTRAL MISSOURI TO NORTHERN INDIANA
THIS AFTERNOON AND WILL CONTINUE TO DROP SLOWLY SOUTH TONIGHT AND
WEDNESDAY AS AN UPPER LEVEL TROUGH SHARPENS UP ACROSS THE GREAT
LAKES REGION TONIGHT. WE WILL FOLLOW THE NAM SOLUTION FOR THE NEXT
24 HOURS HAS IT HAS BEEN THE MODEL OF CHOICE FOR THE LAST FEW
DAYS. WE WILL CONTINUE HIGH POPS TONIGHT AND WEDNESDAY MORNING AS
ADDITIONAL PRECIPITATION OCCURS AHEAD OF THE FRONT.

TEMPERATURES LATE THIS AFTERNOON AND WEDNESDAY WILL CONTINUE TO BE
STORM DEPENDENT. BWG HAS RISEN TO 90 THIS AFTERNOON WHILE OVER THE
NORTHERN FORECAST AREA READINGS HAVE STRUGGLED TO REACH 75.

.LONG TERM  (WEDNESDAY NIGHT THROUGH TUESDAY)...

THE LONG RANGE MODELS REMAIN IN AGREEMENT THROUGH THE WEEKEND
BEFORE BEGINNING TO DIVERGE BY THE MIDDLE OF NEXT WEEK.

THE DEEPER EASTERN CANADA TROUGH WILL FORCE THE COOL FRONT WELL
SOUTH OF THE FORECAST AREA LATE WEDNESDAY. SO WE HAVE TAKEN POPS OUT
OF THE FORECAST FOR THURSDAY WITH A MILD MOSTLY SUNNY DAY EXPECTED.

THE HEAT WILL BEGIN TO RETURN FRIDAY AS THE WESTERN U.S. RIDGE
SHIFTS INTO THE EASTERN UNITED STATES. A WARM FRONT WILL SHIFT NORTH
OF THE REGION FRIDAY AND WE CANNOT RULE OUT A FEW AFTERNOON SHOWERS
OR THUNDERSTORMS ACROSS SOUTHERN INDIANA.

WE WILL KEEP FRIDAY THROUGH MONDAY DRY AS THE UPPER RIDGE SETS UP
FROM THE GULF COAST STATES INTO THE LOWER OHIO VALLEY. TEMPERATURES
SATURDAY AND SUNDAY WILL WARM WELL INTO THE 90S WITH LOWS IN THE 70S.

THE RIDGE WILL BEGIN TO FLATTEN OUT TUESDAY AND ANOTHER WEAK FRONT
MAY DROP INTO THE REGION SO WE WILL MENTION LOW CHANCE POPS THAT
DAY.

&&

.AVIATION (04/18Z TAFS)...

ANOTHER CONVECTIVE COMPLEX WILL MOVE ACROSS INDIANA AND NORTHERN
KENTUCKY THIS AFTERNOON. A LINE OF STRONG STORMS ASSOCIATED WITH
THE SYSTEM WILL MOVE THROUGH LOUISVILLE BETWEEN 1830 AND 19Z AND LEX
BETWEEN 21 AND 22Z. SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE
AT BWG THIS AFTERNOON AND EVENING.

SCATTERED THUNDERSTORMS WILL CONTINUE TO POSSIBLE TONIGHT AND
WEDNESDAY AHEAD OF A COOL FRONT. VFR CONDITIONS EXPECTED OUTSIDE
STORMS.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...JA
LONG TERM....JA
AVIATION.....JA
Hazardous weather outlook, Aug 4, 1:30 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
130 PM EDT TUE AUG 4 2009

INZ076>079-090>092-KYZ029>043-045-048-049-051315-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN-
FLOYD IN-CLARK IN-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-JESSAMINE KY-CLARK KY-
130 PM EDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT AS A COLD FRONT APPROACHES THE AREA. THESE STORMS COULD
PRODUCE LOCALIZED WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY.
GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING
ARE EXPECTED WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN FLASH FLOOD REPORTS AND RAINFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE THIS MORNING. SPOTTERS MAY
BE NEEDED AGAIN LATER THIS AFTERNOON AND TONIGHT TO CALL IN ANY
WIND...HAIL...AND HEAVY RAIN REPORTS.

INZ083-084-089-KYZ023>028-046-047-053>057-061>067-070>078-081-082-
051315-
DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-WASHINGTON KY-MERCER KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-
METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
130 PM EDT TUE AUG 4 2009 /1230 PM CDT TUE AUG 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS A
COLD FRONT APPROACHES THE AREA. THESE STORMS COULD PRODUCE LOCALIZED
WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY.
GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING
ARE EXPECTED WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN ANY WIND...HAIL...AND HEAVY RAIN
REPORTS TODAY AND TONIGHT TO THE NATIONAL WEATHER SERVICE.

TWF/JA

In the hours before

Local storm report, Aug 4, 2:46 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0245 PM     LIGHTNING        CYNTHIANA               38.39N  84.30W
08/04/2009                   HARRISON           KY   LAW ENFORCEMENT

            LIGHTNING CAUSED A FIRE ON THE NORTH END OF THE COUNTY

&&

EVENT NUMBER LMK0900059

AML
Local storm report, Aug 4, 2:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0246 PM     TSTM WND DMG     STAMPING GROUND         38.27N  84.69W
08/04/2009                   SCOTT              KY   LAW ENFORCEMENT

            DAMAGE TO A BUILDING IN STAMPING GROUND

&&

EVENT NUMBER LMK0900060

AML
Local storm report, Aug 4, 2:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     NEW ALBANY              38.30N  85.83W
08/04/2009                   FLOYD              IN   BROADCAST MEDIA

            TREE DOWN ON 5 MILE LANE.

&&

EVENT NUMBER LMK0900061

MRC
Local storm report, Aug 4, 3:00 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND DMG     LEAVENWORTH             38.20N  86.35W
08/04/2009                   CRAWFORD           IN   TRAINED SPOTTER

            TREE DOWN ON A HOUSE.

&&

EVENT NUMBER LMK0900062

NF
Local storm report, Aug 4, 3:01 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      EDWARDSVILLE            38.28N  85.90W
08/04/2009                   FLOYD              IN   DEPT OF HIGHWAYS

            SEVERAL ROADS WASHED OUT TO ONE LANE ACROSS COUNTY...
            INCLUDING EDWARDSVILLE ROAD... CORYDON PIKE... AND TWO
            MILE LANE.

&&

EVENT NUMBER LMK0900063

AML
Local storm report, Aug 4, 3:06 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      PEWEE VALLEY            38.31N  85.49W
08/04/2009                   OLDHAM             KY   TRAINED SPOTTER

            8 TO 10 INCHES OF FAST FLOWING WATER ON HIGHWAY 362.

&&

EVENT NUMBER LMK0900064

AML

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:50 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham25 min
Aug 4, 8:13 AM EDTFlash Flood WarningLMKJefferson, Oldham3 hr
Aug 4, 8:17 AM EDTSevere Thunderstorm WarningLMKJefferson28 min
Aug 4, 8:45 AM EDTFlash Flood WarningLMKJefferson2 hr
Aug 4, 9:18 AM EDTFlash Flood WarningLMKJefferson103 min
Aug 4, 10:48 AM EDTAreal Flood WarningLMKJefferson3 hr
Aug 4, 10:55 AM EDTAreal Flood WarningLMKJefferson, Oldham3 hr
Aug 4, 11:00 AM EDTAreal Flood WarningLMKJefferson3 hr
Aug 4, 11:23 AM EDTAreal Flood WarningLMKBullitt3 hr
Aug 4, 1:29 PM EDTFlash Flood WarningLMKTrimble3 hr
Aug 4, 1:33 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham27 min
Aug 4, 1:43 PM EDTFlash Flood WarningLMKHenry, Jefferson, Oldham4 hr
Aug 4, 1:54 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby36 min
Aug 4, 1:56 PM EDTFlash Flood WarningLMKBourbon, Harrison, Nicholas, Scott4 hr
Aug 4, 2:31 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more29 min
Aug 4, 2:55 PM EDTFlash Flood WarningLMKFranklin3 hr
Aug 4, 2:59 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Madison46 min
Aug 4, 3:18 PM EDTFlash Flood WarningLMKClark3 hr
Aug 4, 3:42 PM EDTSevere Thunderstorm WarningLMKMadison34 min
Aug 4, 3:51 PM EDTFlash Flood WarningLMKMadison2 hr
Aug 4, 4:04 PM EDTFlash Flood WarningLMKTrimble3 hr
Aug 4, 4:10 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren35 min
Aug 4, 5:09 PM EDTSevere Thunderstorm WarningLMKWarren25 min
Aug 4, 5:18 PM EDTAreal Flood WarningLMKHenry, Jefferson, Oldham6 hr
Aug 4, 5:25 PM EDTAreal Flood AdvisoryLMKButler, Logan, Warren80 min
Aug 4, 5:44 PM EDTAreal Flood WarningLMKFranklin4 hr
Aug 4, 6:02 PM EDTAreal Flood WarningLMKHarrison5 hr
Aug 4, 6:13 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson32 min
Aug 4, 7:02 PM EDTAreal Flood WarningLMKTrimble3 hr
Aug 4, 7:15 PM EDTAreal Flood WarningLMKFayette2 hr
Aug 4, 7:56 PM EDTFlash Flood WarningLMKButler, Ohio3 hr

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.